Uniqueness theorem adapted to the control of solutions of hyperbolic problems

Luc Robbiano

Journées équations aux dérivées partielles (1991)

  • page 1-4
  • ISSN: 0752-0360

How to cite


Robbiano, Luc. "Théorème d'unicité adapté au contrôle des solutions des problèmes hyperboliques." Journées équations aux dérivées partielles (1991): 1-4. <http://eudml.org/doc/93238>.

author = {Robbiano, Luc},
journal = {Journées équations aux dérivées partielles},
keywords = {Hilbert uniqueness method},
language = {fre},
pages = {1-4},
publisher = {Ecole polytechnique},
title = {Théorème d'unicité adapté au contrôle des solutions des problèmes hyperboliques},
url = {http://eudml.org/doc/93238},
year = {1991},

AU - Robbiano, Luc
TI - Théorème d'unicité adapté au contrôle des solutions des problèmes hyperboliques
JO - Journées équations aux dérivées partielles
PY - 1991
PB - Ecole polytechnique
SP - 1
EP - 4
LA - fre
KW - Hilbert uniqueness method
UR - http://eudml.org/doc/93238
ER -


  1. [1] S. ALINHAC : Non unicité du problème de Cauchy, Annals of Mathematics, 117 (1983), 77-108. Zbl0516.35018MR85g:35011
  2. [2] C. BARDOS, G. LEBEAU, J. RAUCH : Annexe livre de J.L. LIONS [7]. 
  3. [3] L. HÖRMANDER : Linear partial differential operators, Springer Verlag, Berlin, 1963. Zbl0108.09301
  4. [4] L. HÖRMANDER : The analysis of linear partial differential operators, Springer Verlag. Zbl0601.35001
  5. [5] M.M. LAVRENTÈV, V.G. ROMANOV, S.P. SHISHATSKII : Ill-posed problems in mathematical physics and analysis, in «Translations of Mathematical Monograph», Vol. 64, Amer. Math. Soc., Providence, RI. Zbl0593.35003MR87g:65003
  6. [6] N. LERNER : Uniqueness for an ill-posed problem, Journal of Differential Equations, 71, (1988), 255-260. Zbl0699.35162MR89a:35126
  7. [7] J.L. LIONS : Contrôlabilité exacte, perturbations et stabilisation de systèmes distribués, T. 1 : Contrôlabilité exacte, Masson. Zbl0653.93003
  8. [8] J. RAUCH, M. TAYLOR : Penetrations in shadow regions and unique continuation properties in hyperbolic mixed problems, Indiana Univ. Math. J., 22, (1972), 277-285. Zbl0227.35064MR46 #2240
  9. [9] W. SYMES : A trace theorem for solutions of the wave equation, and the remote determination of acoustic sources, Math. Meth. in the Appl. Sci., 5, (1983), 131-152. Zbl0528.35085MR84g:35165

Citations in EuDML Documents

  1. Kim-Dang Phung, Remarques sur l'observabilité pour l'équation de Laplace
  2. Kim-Dang Phung, Remarques sur l’observabilité pour l’équation de Laplace
  3. Hideki Takuwa, A note of uniqueness on the Cauchy problem for Schrödinger or heat equations with degenerate elliptic principal parts
  4. Mourad Bellassoued, Unicité et contrôle pour le système de Lamé
  5. L. Robbiano, C. Zuily, L'unicité du problème de Cauchy : entre Holmgren et Hörmander
  6. Mourad Bellassoued, Unicité et contrôle pour le système de Lamé
  7. Lars Hörmander, Remarks on Holmgren's uniqueness theorem
  8. M. I. Belishev, V. Yu. Gotlib, S. A. Ivanov, The BC-method in multidimensional spectral inverse problem : theory and numerical illustrations
  9. Laurent Bourgeois, About stability and regularization of ill-posed elliptic Cauchy problems: the case of domains
  10. Leila Ouksel, Inégalité d'observabilité du type logarithmique et estimation de la fonction de coût des solutions des équations hyperboliques

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.